MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTOCODE METER; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTOCODE METER; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Seizures (2063)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
End-user stated that medical attention was sought on (b)(6) 2019 at his home.End-user stated that he was seizing in his sleep at around 5 am.He stated his wife found him and called paramedics.End-user had tested with his prodigy meter the night before at bed time (about 9 hours prior) and received a result of 326mg/dl he said he then adjusted his insulin pump.While waiting for the paramedics to arrive his wife gave him apple juice.When the paramedics arrived about 20-30 minutes later they tested his blood glucose and received a result of 30mg/dl on their meter.Paramedics did not test with the prodigy meter.He was not treated by the paramedics for his low blood sugar.He was not transported to the hospital.When paramedics left his blood glucose was 70mg/dl.End-user stated that there have been no changes to his medication but that he did turn his insulin pump down to prevent the event from reoccurring.No additional details were provided.

Brand Name
PRODIGY AUTOCODE METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8873908
Report Number3008789114-2019-00030
Device Sequence Number2742711
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2019
Report Date (Section F) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/02/2019
Event Location Home
Date Report to Manufacturer08/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CETIRIZINE; LISINOPRIL; NOVOLOG; SIMVASTATIN; TRAZODONE
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight70
Date Report Sent to FDA08/08/2019